Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 73, NWS Boston/Norton, MA

June 27, 2010Essex County, Middlesex County, Suffolk County, Massachusetts

NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 27, 2010, 3:07 PM EDT for Essex County, Middlesex County, Suffolk County, Massachusetts. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2010, 3:07 PM EDT (19:07 UTC)
Expired
Jun 27, 2010, 3:30 PM EDT
In force
23 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon

Counties Essex County, MA, Middlesex County, MA, Suffolk County, MA

The radar

The Boston radar (KBOX), 60 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 7.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2010-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2010-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-233 J/kg
Mixed-layer LCL
1259 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

362 
WUUS51 KBOX 271907
SVRBOX
MAC009-017-025-271930-
/O.NEW.KBOX.SV.W.0073.100627T1907Z-100627T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
307 PM EDT SUN JUN 27 2010

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL ESSEX COUNTY IN EASTERN MASSACHUSETTS...
  THIS INCLUDES THE CITY OF LYNN...
  EAST CENTRAL MIDDLESEX COUNTY IN EASTERN MASSACHUSETTS...
  THIS INCLUDES THE CITIES OF...WALTHAM...SOMERVILLE...CAMBRIDGE...
  NORTHERN SUFFOLK COUNTY IN EASTERN MASSACHUSETTS...

* UNTIL 330 PM EDT

* AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR BEDFORD...OR 6
  MILES NORTH OF WALTHAM...AND WAS MOVING EAST AT 30 MPH. RADAR 
  INDICATES THAT THIS STORM MAY HAVE ELEVATED ROTATION.

* SOME LOCATIONS IN THE WARNING INCLUDE...LEXINGTON...BURLINGTON...
  WILMINGTON...WOBURN...ARLINGTON...WINCHESTER...BELMONT...
  WATERTOWN...READING...STONEHAM...MEDFORD...WAKEFIELD...LYNNFIELD...
  MELROSE...MALDEN...EVERETT...WINTHROP...SWAMPSCOTT...SAUGUS...
  SALEM...REVERE...PEABODY...NAHANT...MARBLEHEAD AND CHELSEA.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL...AS WELL 
AS DEADLY LIGHTNING AND TORRENTIAL RAIN. GET TO SAFE SHELTER 
NOW...INSIDE A STURDY BUILDING OR IN A VEHICLE. DO NOT SEEK SHELTER 
UNDER TREES. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING. DRIVERS SHOULD BE ALERT FOR PONDING OF WATER 
AND AVOID FLOODED ROADS.

&&

LAT...LON 4255 7088 4253 7087 4255 7087 4255 7083
      4252 7088 4251 7088 4252 7085 4249 7083
      4245 7089 4245 7092 4240 7091 4241 7094
      4243 7096 4241 7098 4234 7096 4241 7141
      4258 7137
TIME...MOT...LOC 1906Z 286DEG 27KT 4247 7126

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:30 PM EDT, 37 minutes earlier.

Area forecast discussion, Jun 27, 2:30 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
230 PM EDT SUN JUN 27 2010

.SYNOPSIS...
A WARM FRONT WILL LIFT NORTH FROM THE MID ATLC REGION TODAY AND MOVE
THROUGH THE REGION TONIGHT.  HOT AND HUMID CONDITIONS ARE EXPECTED
ON MONDAY...WITH STRONG THUNDERSTORMS POSSIBLE AS A COLD FRONT
APPROACHES FROM THE WEST. THE STALLS OVER EASTERN PORTIONS OF THE
AREA TUE BEFORE PUSHING OFFSHORE. A GRADUAL COOLING TREND IS
EXPECTED THROUGH MIDWEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
229 PM...UPDATED ZFP AND CWF TO ACCOUNT FOR DEVELOPING/EXPANDING AREA
OF MARINE STRATUS...MAREPS AND ASOS SITES ON SOUTH COASTAL WATERS
INDICATING AREAS OF DENSE FOG WITH VSBY 1/2 TO 1/4 MILE. PREVIOUS
DISCUSSION FOLLOWS...

WARM FRONT SHOULD REMAIN JUST SW OF THE REGION THROUGH LATE TODAY.
HOWEVER...LOW LEVEL THETA-E RIDGE AXIS MOVES INTO SNE TODAY FROM THE
SW.  THIS COMBINED WITH WEAK INSTABILITY SUPPORTS CHC POPS THROUGH
THE PM WITH HIGHEST PROBABILITY IN THE INTERIOR.

OTHERWISE...EXPECT PTSUNNY SKIES ACROSS MUCH OF THE REGION TODAY
WITH SEABREEZES LIKELY ALONG THE COAST.  WARMER 850 MB TEMPS
ADVECTING INTO REGION WITH 13-15C BY 18Z AND 14-17C BY 00Z.
PROBABLY WONT SEE FULL MIXING POTENTIAL TO 850 MB TODAY...ESPECIALLY
NEAR THE COAST SO USED A BLEND OF MAV/MET GUIDANCE FOR TEMPS.
WARMEST READINGS IN THE LOWER CT VALLEY WITH MID/UPPER 80S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
WARM FRONT MOVES NWD ACROSS SNE OVERNIGHT WITH THE CORE OF THE HIGH
THETA-E AIRMASS MOVING INTO THE REGION 06-12Z.  MCS LIKELY OVER THE
LAKES THIS EVENING AND THIS SHOULD REMAIN WELL TO THE NORTH TONIGHT
AS ONE PIECE OF THE LLJ MOVES EWD FROM THE LAKES AND IS FOCUSED IN
SE CANADA.  HOWEVER...BROAD SW LLJ MOVES INTO SNE OVERNIGHT WITH
ELEVATED INSTABILITY AND THETA-E RIDGE SO THE POTETNIAL EXISTS FOR
SHOWERS/TSTMS LATE TONIGHT...ESPECIALLY NW ZONES AND THERE IS A LOW
PROB OF ISOLD SVR WITH ANY TSTMS LATE TONIGHT.

MONDAY...MAIN CONCERN IS THE POTENTIAL FOR SEVERE WX AS COLD FRONT
APPROACHES FROM THE WEST WITH POSSIBLE PREFRONTAL TROF FOCUSING
CONVECTION IN THE AFTERNOON.

DEBRIS CLOUDS AND POSSIBLE LEFTOVER SHOWERS SHOULD EXIT THE REGION
IN THE MORNING WITH PARTIAL SUNSHINE DEVELOPING.  HOT/HUMID AIRMASS
WILL BE IN PLACE WITH 850 MB TEMPS 20-21C...COOLING SLIGHTLY IN THE
AFTERNOON.  WITH W/SW FLOW...WE SHOULD SEE MAXES REACHING LOW TO MID
90S ACROSS CT AND INTERIOR RI AND E MA...COOLER ALONG THE S COAST
AND NW HIGHER TERRAIN. GUSTY SW WINDS WILL DEVELOP WITH G25-30 KTS
LIKELY...HIGHEST COASTAL PLAIN.  DEWPOINTS EXPECTED TO RISE INTO THE
LOWER 70S.  CAPES SHOULD REACH 2000+ J/KG IN THIS AIRMASS.  500 MB
WINDS 40-50 KT WHICH WILL GENERATE ENOUGH DEEP LAYER SHEAR TO
SUPPORT ORGANIZED SEVERE WX WITH UNIDIRECTIONAL SHEAR PROFILE
SUGGESTING MULTICELLUAR STORMS.

HOWEVER...THERE ARE NEGATIVE FACTORS WHICH COULD LIMIT COVERAGE AND
INTENSITY OF SEVERE STORMS.  TEMPS ALOFT ARE WARM RESULTING IN WEAK
MID LEVEL LAPSE RATES.  IF DEBRIS CLOUDS OR SHOWERS PERSIST LONGER
THAN EXPECTED...INSTABILITY MAY NOT REACH FULL POTENTIAL.  COLD
FRONT NOT EXPECTED UNTIL MON NIGHT SO LOW LEVEL CONVERGENCE MAY BE
LIMITED UNLESS PREFRONTAL TROF DEVELOPS WHICH IS NOT CERAIN.
SO THIS IS NOT A SLAM DUNK WIDESPREAD SEVERE EVENT...BUT ENOUGH
INGREDIENTS ARE IN PLACE TO SUPPORT SEVERE WX WITH HIGHEST PROB IN
THE INTERIOR.

HEAT INDICES MAY APPROACH 100 DEGREES IN A FEW SPOTS IN CT/RI AND E
MA.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
MONDAY NIGHT...WILL CONTINUE TO CARRY HIGH CHANCE TO LOW LIKELY POPS
FOR SCATTERED EVENING SHOWERS AND THUNDERSTORMS ACROSS SE AREAS AS
THE PRE FRONTAL TROUGH AND LEFTOVER INSTABILITY SLOWLY EXITS THE AREA.
A HIGH PRECIPITABLE WATER AIRMASS LEFTOVER AHEAD OF THE TROUGH WILL
PROVIDE A FAVORABLE ENVIRONMENT FOR LOCALLY HEAVY RAINFALL.

FOLLOWED THE LESS PROGRESSIVE 00Z GFS AS MODEL OF CHOICE MONDAY
NIGHT AND TUESDAY.

TUESDAY...A COLD FRONT REMAINS NEARLY STALLED OVER THE FORECAST AREA.
SFC DEWPOINTS ACROSS EASTERN CT/RI/SE MASS REMAIN WELL INTO THE 60S.
IN ADDITION THE REAR RIGHT QUADRANT OF THE H25 JET WILL BE PRESENT.
WILL ADD LOW CHANCE POPS TUE AFTERNOON AND EARLY EVENING FOR THE
SOUTHEASTERN PORTION OF THE FORECAST AREA. THE FRONT SLOWLY EXITS
THE COAST TUESDAY NIGHT AS THE UPPER LEVEL TROUGH APPROACHES FROM
THE NORTHWEST.

WEDNESDAY THROUGH SATURDAY...MODEL DIFFERENCES AND ENSEMBLE SPREAD
CONTINUES REGARDING THE AMPLITUDE AND LOCATION OF THE CANADIAN H5
UPPER LEVEL TROUGH...ALTHOUGH WITH SOME IMPROVED AGREEMENT NOTED
OVER THE  PAST 24 HOURS. GENERALLY PREFER THE SLOWER DEPARTURE OF
THE COLD POOL GIVEN THE OMEGA BLOCK PATTERN. WILL ADVERTISE SLIGHT
CHANCE POPS THROUGH FRI THEN DRY SATURDAY AS THE UPPER LEVEL FLOW
BECOMES MORE ANTICYCLONIC. USED A MODEL BLEND OF MOS/HPC GUIDANCE.
OVERALL EXPECT COOLER THAN NORMAL TEMPERATURES THROUGH MIDWEEK WITH
A REBOUND TO NORMAL TEMPS BY SATURDAY.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
TODAY...AWAY FROM COASTAL MA/RI...MEDIUM CONFIDENCE OF VFR CIGS
5-10KFT...BUT CONTINUED LOW PROB OF ISOLATED MVFR
SHOWERS/THUNDERSTORMS. SEABREEZES CONTINUE THIS AFTERNOON ALONG THE
COAST...INCLUDING BOS AND PVD. SOUTH COASTAL MA AND RI...SW FLOW
CONTRIBUTING TO FORMATION OF MARINE STRATUS WHICH HAS BEEN EXPANDING
IN AREAL SIZE FROM SOUTH OF LONG ISLAND NORTHEASTWARD PAST ACK. ACK
LIKELY TO STAY IN LIFR/IFR CONDITIONS. HYA/FMH PERIODS OF MVFR CIGS.

TONIGHT...AWAY FROM SOUTH COASTAL MA...MEDIUM CONFIDENCE ON VFR CIGS
WITH AREAS OF MVFR FOG. THERE IS A LOW PROBABILITY OF IFR/LIFR
CONDITIONS DEVELOPING ACROSS THE REGION...BUT LOW CONFIDENCE IN THIS
SCENARIO SO WE DID NOT USE THIS IN THE TAF. SCT SHOWERS/TSTMS
POSSIBLE TONIGHT...PRIMARILY IN THE INTERIOR.

KBOS...SEASBREEZE CONTINUES WITH ESE WINDS THROUGH THE BALANCE OF
THIS AFTERNOON. MEDIUM/LOW CONFIDENCE ON VFR CIGS/VSBY TONIGHT. THERE IS A
LOW PROBABILTY CIGS AND VSBYS LOWERING TO MVFR.

MONDAY...AREAS OF MVFR FOG EARLY WITH IFR AT ACK...OTHERWISE VFR. SW
WIND GUSTS TO 25-30 KT ESPECIALLY COASTAL PLAIN. MODERATE CONFIDENCE
OF SCT TSTMS DEVELOPING IN THE AFTERNOON WITH BRIEF MVFR/IFR...E
SPECIALLY INTERIOR. STRONGER STORMS MAY ALSO BE ACCOMPANIED BY STRONG
WIND GUSTS.

OUTLOOK...MONDAY NIGHT THROUGH THURSDAY...

MONDAY NIGHT...VFR BUT MODERATE TO HIGH CONFIDENCE SCT MVFR/IFR
CEILINGS WITH SCT EVENING SHRA-TSRA PARTICULARLY S COAST AS A COLD
FRONT PASSES THROUGH THE REGION.

TUESDAY...VFR. WDLY SCT PM SHRA/TSRA ALONG AND SE OF INTERSTATE 95.

WEDNESDAY AND THURSDAY...MODERATE TO HIGH CONFIDENCE VFR CEILINGS AND
VSBYS.

&&

.MARINE...
WINDS AND SEAS BELOW SCA THROUGH TONIGHT.  LIGHT WINDS TODAY WITH
S/SW FLOW INCREASING LATE TONIGHT. AREAS OF DENSE FOG SOUTH COASTAL
WATERS...MARINE WEATHER STATEMENT HAS BEEN ISSUED ADDRESSING THIS.

MONDAY...INCREASING SW WINDS WITH SCA GUSTS TO 25-30 KTS
POSSIBLE...HIGHEST PROBABILITY OVER BOS HARBOR AND NARRAGANSETT BAY
WHERE BEST MIXING.  SFC INVERSION OVER THE WATER WILL LIMIT GUSTS
OVER OUTER WATERS.  WNAWAVE WAY OVERDONE WITH ITS SW FLOW BIAS AND
WE UNDERCUT BY 40 PERCENT.  WE HAVE SEAS BUILDING TO 5-6 FT BY LATE
MON.

OUTLOOK...MONDAY NIGHT THROUGH THURSDAY....

MONDAY NIGHT...A SMALL CRAFT ADVISORY FOR SEAS MAY BE NECESSARY.
WAVEWATCH CARRYING 8 TO 10 FOOT SEAS...LIKELY OVERDONE BUT SHOULD
SEE 5 TO 6 FOOT SEAS S OUTER COASTAL WATERS.

TUESDAY...SCA FOR LEFTOVER 5 FOOT SEAS S OUTER COASTAL WATERS POSSIBLE.

WEDNESDAY AND THURSDAY...WINDS AND SEAS EXPECTED TO REMAIN BELOW SCA
CRITERIA.

&&

.CLIMATE...
WARMEST AVERAGE TEMPERATURES FIRST HALF OF THE YEAR JAN 1 -JUN 30

BOS   48.9F  1976
BDL   48.6F  1991
PVD   48.6F  1991
ORH   46.3F  1921

JAN 1 THROUGH JUN 25 2010

BOS 48.2F 2010 48.2F 1976
BDL 48.1F 2010 47.8F 1991
PVD 48.5F 2010 47.8F 1998 AND 1991
ORH 44.8F 2010 45.6F 1921

WARMEST JUNE AVERAGE TEMPERATURE JUNE 1-30

BOS 73.4F 1976
BDL 72.7F 1976
PVD 72.2F 1943
ORH 70.4F 1923 AND 1892

JUNE 1-25 2010

BOS 69.3F +1.9F
BDL 69.9F +1.9F
PVD 69.7F +2.7F
ORH 66.7F +2.6F

JAN THROUGH MAY 2010 HAVE HAD ABOVE AVERAGE MONTHLY TEMPERATURES
WITH THE LAST BELOW NORMAL MONTH RECORDED DECEMBER 2009 AT THE LCD
SITES.

THIS SHOULD BE A NEAR TOP TEN WARMEST JUNE FOR THE LCDS WITH PROVIDENCE
CURRENTLY TIED 7TH FOR THE JUNE 1-25 TIMEFRAME.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...KJC/STRAUSS
NEAR TERM...KJC/NMB
SHORT TERM...KJC
LONG TERM...STRAUSS
AVIATION...KJC/STRAUSS/NMB
MARINE...KJC/STRAUSS
CLIMATE...
Hazardous weather outlook, Jun 27, 4:58 AM EDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
458 AM EDT SUN JUN 27 2010

CTZ003-004-MAZ002>004-006>012-019>024-026-NHZ011-015-RIZ003-005>008-
280900-
TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-
NORTHERN WORCESTER MA-WESTERN ESSEX MA-EASTERN ESSEX MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-EASTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
458 AM EDT SUN JUN 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A MODERATE PROBABILITY THAT THUNDERSTORMS MAY PRODUCE
DAMAGING WIND GUSTS AND HAIL MONDAY AFTERNOON AND EVENING AS A COLD
FRONT APPROACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED MONDAY.

ANZ230>237-250-251-254>256-280900-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
458 AM EDT SUN JUN 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A LOW TO MODERATE PROBABILITY THAT SCATTERED THUNDERSTORMS
MAY PRODUCE DAMAGING WIND GUSTS AND HAIL MONDAY AFTERNOON AND
EVENING AS A COLD FRONT APPROACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED MONDAY.

CTZ002-MAZ005-013>018-NHZ012-RIZ001-002-004-280900-
HARTFORD CT-CENTRAL MIDDLESEX MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-EASTERN KENT RI-
458 AM EDT SUN JUN 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...EASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND NORTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A MODERATE PROBABILITY THAT THUNDERSTORMS MAY PRODUCE
DAMAGING WIND GUSTS AND HAIL MONDAY AFTERNOON AND EVENING AS A COLD
FRONT APPROACHES.

THERE IS A LOW PROBABILITY A HEAT ADVISORY MAY BE NECESSARY MONDAY.
THE COMBINATION OF HIGH HEAT AND HUMIDITY WILL MAKE IT FEEL LIKE THE
UPPER 90S TO NEAR 100 DEGREES FOR A TIME MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED MONDAY.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 4:18 PM EDTSpecial Weather StatementBOXNorfolk42 min
Jun 27, 4:48 PM EDTSevere Thunderstorm WarningBOXNorfolk, Plymouth27 min
Jun 27, 5:10 PM EDTSevere Thunderstorm WarningBOXPlymouth32 min
Jun 27, 5:13 PM EDTSpecial Marine WarningBOX62 min
Jun 27, 5:20 PM EDTSmall Craft AdvisoryBOX34 hr
Jun 27, 7:07 PM EDTDense Fog AdvisoryBOXBarnstable, Bristol, Dukes, Nantucket10 hr

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.